# SDR UPS00832935

- Difficulty date: June 12, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123, RIGHT WING L/E LOWER RIB IS CRACKED AT XFS 741.  REPAIRED RIB IAW SRM 57-2-0 FIG 2.
